Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 6, 2013, 12:21 AM EDT for Henry County, Jasper County, Newton County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 12:21 AM EDT (04:21 UTC)
- Expired
- Jun 6, 2013, 1:15 AM EDT
- In force
- 54 min
- Issued by
- NWS Atlanta, GA
Counties Henry County, GA, Jasper County, GA, Newton County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767
WWUS82 KFFC 060421
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 AM EDT THU JUN 6 2013
GAZ048-057>059-060515-
1221 AM EDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NEWTON...BUTTS...
HENRY AND JASPER COUNTIES UNTIL 115 AM EDT...
AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER OLA...MOVING EAST AT
10 TO 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
NEWTON...BUTTS...HENRY AND JASPER COUNTIES...INCLUDING AREAS AROUND
JENKINSBURG...BLACKSVILLE...OLA...MCDONOUGH...LOCUST GROVE...
KELLEYTOWN...OAK HILL...FINCHERVILLE...STARK...WORTHVILLE...ROCKY
PLAINS...ALMON...TURTLE COVE...PORTERDALE AND STEWART.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3349 8418 3355 8407 3353 8404 3360 8397
3368 8383 3327 8366 3332 8412
TIME...MOT...LOC 0421Z 259DEG 12KT 3342 8401
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 8:01 PM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 5, 8:01 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 801 PM EDT WED JUN 5 2013 .PREV DISCUSSION... /ISSUED 305 PM EDT WED JUN 5 2013/ SHORT TERM /TONIGHT THROUGH THURSDAY/... SHORT TERM GUIDANCE STARTS OFF IN REASONABLE AGREEMENT WITH WIDE UPPER TROUGH DOMINATING THE AREA...AND OF COURSE THE LOW IN THE GULF OF MEXICO. THIS LOW IS PROGGED TO LIFT NORTHEAST AND PHASE WITH THE MAIN UPPER TROUGH AS A SURFACE FRONT ASSOCIATED WITH THE LATTER SYSTEM PUSHES INTO THE SOUTHEAST. AS WE MOVE THROUGH TODAY INTO TOMORROW...THE NAM IS A LITTLE SLOWER AND SHARPER WITH THE UPPER TROUGH...WHICH ALLOWS THE GULF LOW TO LIFT NORTH TO NORTH-NORTHWEST AND INTENSIFY...MAKING LANDFALL IN THE WESTERN FLORIDA PANHANDLE LATE ON THURSDAY. THIS SOLUTION HOWEVER IS NOT AT ALL SUPPORTED BY THE OTHER GLOBAL MODELS...AND THE NAM IS THUS NOT BEING CONSIDERED FOR THIS PACKAGE ESPECIALLY AFTER 06Z TONIGHT. THE PROBLEM IS THAT MANY HI-RES MODELS...INCLUDING OUR LOCAL WRF AND THE SREF...USE NAM MEMBERS AND THUS ALSO MUST BE THROWN OUT. THE GFS IS ON THE FAST SIDE OF THE ENVELOPE...ZIPPING THE GULF LOW NORTHEAST ACROSS NORTH FLORIDA AND SOUTHEAST GEORGIA AND INTENSIFYING IT NEAR CHARLESTON SOUTH CAROLINA BY 06Z FRIDAY /AT THE SAME TIME THAT THE NAM IS STILL PUSHING THE SYSTEM ONSHORE NEAR FORT WALTON BEACH FLORIDA/. SO...HAD TO GO WITH MAINLY THE ECMWF WITH SOME GFS MIXED IN. DID INCORPORATE HRRR AND LOCAL WRF REFLECTIVITY FIELDS INTO THE POP/WX GRIDS FOR TONIGHT AS THESE SEEM TO BE CAPTURING ONGOING CONVECTION VERY WELL...BUT AS MENTIONED ABOVE BEYOND 06Z TONIGHT HAD TO REMOVE LOCAL WRF FROM CONSIDERATION. SO...ALL THAT SAID...LOOKS LIKE THE GULF LOW WILL BE LIFTING NORTHEAST AND BRINGING WIDESPREAD HEAVY RAIN TO PORTIONS OF NORTH FLORIDA AND SOUTHEAST GEORGIA. IN THE MEANTIME...CONVECTION AHEAD OF TE APPROACHING FRONT WILL BE MOVING THROUGH THE TENNESSEE VALLEY TONIGHT AND TOMORROW. HAVE PRETTY HIGH POPS SOUTH CENTRAL AND NORTHWEST TONIGHT TO ACCOUNT FOR THIS...AND DEPENDING ON HOW FAR INTO THE STATE THE PRE-FRONTAL CONVECTION GETS TONIGHT...MAY HAVE TO INCREASE POPS ACROSS THE METRO AREA BUT FOR NOW KEPT THE METRO AT HIGH CHANCE POPS. SBCAPES ACROSS THE AREA HAVE INCREASED TO BETWEEN 1000-2000 J/KG...THE ONLY REASON THEY ARE NOT HIGHER IS THAT CLOUDS HAVE KEPT TEMPS DOWN THIS MORNING AND EARLY AFTERNOON BUT WITH A SCATTERING TREND IN CLOUD COVER...INSTABILITY WILL CONTINUE TO INCREASE. MODIFIED 12Z KFFC SOUNDING HAD AROUND 2500 J/KG FOR THIS AFTERNOON. THAT SAID...AND WITH THE SUPPORT OF THE FRONT...CANNOT RULE OUT A FEW STRONG TO AN ISOLATED SEVERE STORM ESPECIALLY IN NORTHWEST GEORGIA. HEAVY RAIN AND LIGHTNING REMAIN THREATS AS WELL. FOR THURSDAY...AS THE TWO MAIN FEATURES INTERACT /APPROACHING FRONT AND GULF LOW/...HAVE INCREASED POPS TO LIKELY OR CATEGORICAL AREA-WIDE. QPF VALUES REMAIN BELOW 2 INCHES FOR THE DURATION OF THE EVENT SO AT THIS TIME AM NOT CONSIDERING ANY FLOOD WATCH PRODUCTS... THOUGH OF COURSE AS NEW GUIDANCE COMES IN THIS WILL HAVE TO BE REEVALUATED /ESPECIALLY IF THE NAM EVER CATCHES UP/. AS FAR AS SEVERE POTENTIAL...IT WILL REALLY DEPEND ON THE EVENTUAL TRACK OF THE LOW BUT THE SITUATION FOR TOMORROW DOES NOT LOOK VERY IMPRESSIVE EXCEPT AGAIN IN NORTHWEST GEORGIA WHERE SOME CLEARING MAY OCCUR EARLIER IN THE DAY TO ALLOW INSTABILITY TO RISE. EVEN THEN...ONLY ISOLATED SEVERE AT BEST AT LEAST FOR NOW. AS WITH THIS EVENING...THE ENTIRE AREA IS IN A GENERAL THUNDER CATEGORY ON SPC DAY2 OUTLOOK. WIDESPREAD CLOUD COVER THURSDAY SHOULD KEEP TEMPS TONIGHT ON THE WARM SIDE OF SEASONAL NORMALS...AND HIGH TEMPS TOMORROW ON THE COOL SIDE. IT WILL BE HUMID ESPECIALLY IN CENTRAL GEORGIA...BUT WITH THE FRONT MOVING IN FOR THE EXTENDED THE TREND WILL BE TOWARD MORE PLEASANT CONDITIONS. TDP LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... MAINLY JUST TWEAKS TO THE LONG TERM WITH SIGNIFICANT MODEL DIFFERENCES CONTINUING EARLY ON. HEAVY RAIN STILL A CONCERN BUT HIGHLY DEPENDENT ON THE TRACK OF THE SURFACE LOW. BDL PREVIOUS DISCUSSION... EXTENDED PERIOD LOOKS TO BE AN ACTIVE ONE INITIALLY AS GULF LOW GETS CAUGHT UP IN SYNOPTIC SCALE FEATURES LATE THURSDAY. HYBRID TYPE SYSTEM THEN LOOKS TO MOVE ACROSS NORTH FLORIDA AND INTO THE ATLANTIC WITH FORECAST MUCH DEPENDENT ON FINER DETAILS THAT ARE DIFFICULT TO PINPOINT THIS FAR OUT. GFS DEVELOPS A SECONDARY LOW OFF THE COAST WHILE LEAVING GENERAL TROUGHING ACROSS THE EASTERN GULF. THE ECMWF KEEPS SYSTEM MORE IN TACT BUT PRIOR 12Z RUN SHOWS SMALLER SCALE LOW DEVELOPING OVER SOUTH GEORGIA WHICH WOULD BRING NE CONVERGENT FLOW AND SUSTAINED HEAVY RAINFALL TO THE AREA. WILL AWAIT 00Z EURO RUN BEFORE MAKING FINAL DECISIONS BUT PLAN TO SHOW INITIAL PUSH OF LIKELY POPS FROM THE SOUTHEAST THU NIGHT AND THEN A SECONDARY ZONE OF LIKELY POPS COMING IN FRIDAY WITH STRONG SOUTHERNS STREAM SHORTWAVE. ALTHOUGH PLACEMENT AND DURATION OF HEAVY RAINFALL AXIS IS HIGHLY UNCERTAIN AT THIS POINT...DID INCREASE QPF OVER HPC VALUES GIVEN LIKELY TROPICAL NATURE OF AIRMASS THROUGH THIS PERIOD. THEREAFTER...AREA WILL REMAIN IN OVERALL EAST COAST TROUGH PATTERN BUT MOISTURE LOOKS TO BE LIMITED FOR ANYTHING MORE THAN SLIGHT CHANCE TO LOW END CHANCE POPS. MID AND UPPER LEVEL RIDGE LOOKS TO BUILD IN FOR EARLY NEXT WEEK...YIELDING WARMING AFTERNOON TEMPS AND A NORTHWEST FLOW THUNDERSTORM REGIME. DEESE && .AVIATION... 00Z UPDATE... A LINE OF SHOWERS AND THUNDERSTORMS HAS FORMED OVER THE ATL AREA TAF SITES. THIS LINE IS NOT MOVING VERY MUCH SO SHOULD SEE THESE STORMS CONTINUE THROUGH 01Z-02Z. WINDS ARE MAINLY OUT OF THE E BUT THESE THUNDERSTORMS HAVE WINDS SHIFTING AND GUSTING ALL OVER THE PLACE. ONCE THE STORMS DIMINISH TONIGHT LOW STRATUS WILL MOVE BACK IN LIKE THIS MORNING. WILL SEE SHOWERS KICK BACK UP ACROSS THE AREA THU AROUND 14-16Z WITH THUNDERSTORMS EXPECTED AROUND 18Z. VSBYS WILL BE MAINLY STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 79 67 82 / 50 90 70 70 ATLANTA 70 79 67 81 / 50 90 60 60 BLAIRSVILLE 66 75 64 77 / 50 80 70 70 CARTERSVILLE 69 80 67 81 / 60 80 70 70 COLUMBUS 72 83 70 87 / 70 80 60 60 GAINESVILLE 68 77 65 80 / 50 90 70 70 MACON 70 81 68 86 / 50 90 60 60 ROME 70 80 68 82 / 50 80 70 70 PEACHTREE CITY 69 79 68 82 / 50 80 60 60 VIDALIA 70 82 69 87 / 70 90 70 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, Jun 5, 9:55 AM EDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 AM EDT WED JUN 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 955 AM EDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TODAY OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. DISCUSSION... ENHANCED MOISTURE LOCATED ACROSS THE FORECAST AREA WILL PROVIDE A FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BOUNDARY INTERACTIONS AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS TO BECOME STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...THUNDERSTORMS AND HEAVY RAIN POSSIBLE THURSDAY AND FRIDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. DISCUSSION... NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA ON THURSDAY WITH THE APPROACH OF A TROPICAL LOW LOCATED OVER THE CENTRAL GULF OF MEXICO. SOME UNCERTAINTY EXISTS WITH THE ULTIMATE TRACK OF THE TROPICAL LOW...BUT THE OFFICIAL FORECAST MOVES THE LOW ACROSS CENTRAL OR SOUTHEAST GEORGIA LATE THURSDAY AND EARLY FRIDAY. AS A RESULT OF THIS LOW AND ITS INTERACTION WITH AN APPROACHING COLD FRONT...AFTERNOON AND EVENING THUNDERSTORM CHANCES WILL CONTINUE TO INCREASE THROUGH FRIDAY. A FEW STORMS ON THURSDAY AND FRIDAY MAY BECOME SEVERE AND PRODUCE HEAVY RAINFALL AS A RESULT OF THE INCREASED MOISTURE IN THE ATMOSPHERE AND ADDITIONAL FORCING FROM THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 5, 10:14 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD 5 SE DEXTER 32.38N 83.00W
06/05/2013 LAURENS GA EMERGENCY MNGR
WATER RUNNING OVER 2 ROADS BETWEEN DEXTER AND CADWELL.
&&
17Local storm report, Jun 5, 10:16 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 1 N SHARPSBURG 33.35N 84.65W
06/05/2013 M4.25 INCH COWETA GA PUBLIC
ALSO OBSERVED RAPID RISE ON NEARBY CREEK FROM 1FT TO 6FT
DEEP. WATER LEVEL APPROACHING ROADWAY.
&&
SNELSONSpecial weather statement, Jun 5, 11:02 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT WED JUN 5 2013
GAZ057-060400-
1102 PM EDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING
IN HENRY COUNTY UNTIL MIDNIGHT EDT...
AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAIN ACROSS WESTERN HENRY COUNTY MOVING SLOWLY
EAST AT 5 MPH. RAINFALL RATES OF 1.5 TO 2.5 INCHES PER HOUR CAN BE
EXPECTED WITH THESE STORMS. MOTORISTS ALONG I-75 FROM STOCKBRIDGE
TO LOCUST GROVE ARE URGED TO SLOW DOWN AND BE ON THE LOOKOUT FOR
WATER COVERING THE ROAD.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HENRY COUNTY...INCLUDING AREAS AROUND LUELLA...EAGLES LANDING...
STOCKBRIDGE...FLIPPEN...BLACKSVILLE...MCDONOUGH AND KELLEYTOWN
&&
LAT...LON 3358 8426 3361 8416 3356 8413 3357 8411
3354 8406 3346 8403 3335 8412 3334 8424
3335 8425 3336 8428
TIME...MOT...LOC 0300Z 253DEG 5KT 3346 8423Local storm report, Jun 5, 11:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD RENTZ 32.38N 82.99W
06/05/2013 LAURENS GA 911 CALL CENTER
AT LEAST 4 ROADS FLOODED IN CENTRAL LAURENS
COUNTY...INCLUDING THE RENTZ AREA.
1130 PM HEAVY RAIN CHESTER 32.39N 83.15W
06/05/2013 M5.00 INCH DODGE GA 911 CALL CENTER
&&
SNELSONLocal storm report, Jun 5, 11:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD NEWNAN 33.37N 84.80W
06/05/2013 COWETA GA 911 CALL CENTER
DODSON RD IN NEWNAN FLOODED.
&&
SNELSONSpecial weather statement, Jun 6, 12:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 AM EDT THU JUN 6 2013
GAZ048-057>059-060515-
1221 AM EDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NEWTON...BUTTS...
HENRY AND JASPER COUNTIES UNTIL 115 AM EDT...
AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER OLA...MOVING EAST AT
10 TO 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
NEWTON...BUTTS...HENRY AND JASPER COUNTIES...INCLUDING AREAS AROUND
JENKINSBURG...BLACKSVILLE...OLA...MCDONOUGH...LOCUST GROVE...
KELLEYTOWN...OAK HILL...FINCHERVILLE...STARK...WORTHVILLE...ROCKY
PLAINS...ALMON...TURTLE COVE...PORTERDALE AND STEWART.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3349 8418 3355 8407 3353 8404 3360 8397
3368 8383 3327 8366 3332 8412
TIME...MOT...LOC 0421Z 259DEG 12KT 3342 8401The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:03 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 42 min |
| Jun 5, 8:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 4 hr |
| Jun 5, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 52 min |
| Jun 5, 9:14 PM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens | 6 hr |
| Jun 5, 9:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 5, 9:28 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Jun 5, 10:06 PM EDT | Flash Flood Warning | FFC | Coweta, Fayette | 6 hr |
| Jun 5, 11:02 PM EDT | Special Weather Statement | FFC | Henry | 58 min |
| Jun 6, 12:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jun 6, 12:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jun 6, 12:25 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 65 min |
| Jun 6, 4:22 AM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more | 31 hr |
| Jun 6, 11:46 AM EDT | Wind Advisory | FFC | Montgomery, Telfair, Toombs, Wheeler | 14 hr |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.